# SDR DHL2001804508

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK - RT UPPER SECTION, FAIRING CRACKED 3 INCHES AT STA 1849.250. CUT FAIRING DAMAGED AREA FABRICATED FILLER & DOUBLER, AND INSTALLED IAW SRM 53-2-0 FIG 1B.
